Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Addition to the note: ``On some functionals'' [Trans. Amer. Math. Soc. 35 (1933), no. 2, 549-556; 1501701]


Author: Stanislaw Saks
Journal: Trans. Amer. Math. Soc. 35 (1933), 965-970
MSC: Primary 28A20; Secondary 28A25, 46E30
Original Article: Trans. Amer. Math. Soc. 35 (1933), 549-556.
MathSciNet review: 1501728
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A20, 28A25, 46E30

Retrieve articles in all journals with MSC: 28A20, 28A25, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501728-5
PII: S 0002-9947(1933)1501728-5
Article copyright: © Copyright 1933 American Mathematical Society